# SDR C2XA02CL131

- Difficulty date: June 13, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 11433
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EXTERNAL EMERGENCY LIGHT OVER THE LEFT AND RIGHT WING AND AISLE CEILING LIGHT AT ROW 14 WERE FOUND INOPERATIVE.MAINTENANCE REPLACED THE #4 BATTERY POWER SUPPLY.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
